# SDR DALA2023042503226

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 51,265 hours, 25,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 DURING SRVC CHK FOUND EMER EXIT LIGHTS AT SEAT ROW3 - R2 EXIT ONLY COME ON FOR A FEW SECONDS. CORRECTIVE ACTION: FOUND BATTERY PACK AT R2 DOOR LOW CHARGE REMOVED AND REPLACED BATTERY PACK AT R2 DOOR EMERGANCY LTS CHECK GOOD NOW IAW B757 AMM 33-51. (4194560)
